| Model Number |
2307-90-005 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the drill bit broke when drilling to prepare for a locking screw for a metaglene screw while doing a delta extend.Drill bit fragment was not retrievable.There was a ten minute surgical delay.
Additional Manufacturer Narrative
Product complaint # = > pc-(b)(4).Investigation summary = > the device associated with this complaint was not returned.Photo evidence provided was reviewed and found insufficient information to confirm any brakeage or embedment of the device.The reported condition was not confirmed.The photo evidence provided does not show the entirety of the device.Only the tail of the device is visible, but not the tip.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation mre was not performed.